# SDR SWAA2015040138043

- Difficulty date: March 30, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 35,759 hours, 20,866 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING WAFFLE PLATE OTBD OF NR 3 FLAP TRACK CRACKED.  R & R WAFFLE IAW SRM.
